# SDR BJNA041003

- Difficulty date: October 10, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHT BULB AND CLEANED SOCKET IAW AMM 33-51-101.
